# SDR DALA2014062603792

- Difficulty date: June 22, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1309 BETWEEN LONGERONS 29LT-29RT.  FOUND TO BE OUT OF LIMITS.   REPAIRED IAW SRM 53-03, FIG. 2A, 51-10-4, 51-10-3 PAR. 21, 14, PS-900-5-1, NR 04, 51-30-5, 51-10-3 PAR. 38.
